default-icon
Continuous Fever of around 102 degree F
Hi, My mother started suffering from burning sensation in stomach & high fever ~103 degree F from 26th Sept 1 AM. On 26th Sept 11AM she was taken to the hospital and following medicines were administered in IV NS. IV Diclofenac 75mg stat IV Nexpro 1amp stat IV Ondensetron 2ml stat After this the burning sensation reduced and the doctor prescribed the medicines that I have written in current medication section of this question. We came home. The burning sensation in the stomach is not there now. However the fever keeps coming back. She is taking 3 Paracetamol 650mg a day to keep the fever down. The temperature taken are as follows. 26th Sept 4:20 PM - 100.5 degree F 26th Sept 11:30 PM - 103.6 degree F 27th Sept 5:00 AM -102.2 degree F 27th Sept 10.30 AM - 102 degreeF After noting these temperature medication was given and fever reduced. The high fever is getting me worried. My question is should I wait and watch with current medicine or go to a different doctor or go to the same doctor?
93 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

We need to find out the cause of fever.. did u have the test which were advised by ur doctor..need to know the exact history
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.